# SDR 20010501CW007

- Difficulty date: April 6, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N333PE
- Make and model: Piper PA-23-160
- Aircraft serial: 232007
- Engine: Lyc O320*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CAME OPEN IN FLIGHT CAUSING AIRCRAFT TO LOOSE DIRECTIONAL CONTROL.  GROUND INVESTIGATION REVEALED THAT LATCH MECHANISM WAS NOT LOCKING PROPERLY AT THE JAMS.
